IJPAM: Volume 93, No. 4 (2014)
A SEMI-SYMMETRIC RECURRENT-METRIC CONNECTION
Department of Mathematics Education
Kangwon National University
Chunchon 200-701, Kangwon Do, KOREA
Abstract. We study some properties of submanifolds of a Riemannian manifold with a semi-symmetric recurrent-metric connection. Among others, the Gauss equation, the Codazzi-Mainardi equation and the Ricci equation for such a connection have been derived.
Received: February 3, 2014
AMS Subject Classification: 53A30, 53B35, 53C25, 53C55, 53C56
Key Words and Phrases: submanifolds, semi-symmetric recurrent-metric connection, curvature with respect to semi-symmetric recurrent-metric connection, Gauss equation, Codazzi-Mainardi equation, Ricci equation, totally geodesic, totally umbilical, minimal, sectional curvature with respect to semi-symmetric recurrent-metric connection
Download paper from here.
DOI: 10.12732/ijpam.v93i4.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 567 - 580
This work is licensed under the Creative Commons Attribution International License (CC BY).